Boucetta, M. and Lebzioui, H. (2016) Flat Nonunimodular Lorentzian Lie Algebras. Communications in Algebra, 44 (10). pp. 4185-4195.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

A flat Lorentzian Lie algebra is a left symmetric algebra endowed with a symmetric bilinear form of signature (−, +,…, +) such that left multiplications are skew-symmetric. In geometrical terms, a flat Lorentzian Lie algebra is the Lie algebra of a Lie group with a left-invariant Lorentzian metric with vanishing curvature. In this article, we show that any flat nonunimodular Lorentzian Lie algebras can be obtained as a double extension of flat Riemannian Lie algebras. As an application, we give all flat nonunimodular Lorentzian Lie algebras up to dimension 4. © 2016, Copyright © Taylor & Francis Group, LLC.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3980

Actions (login required)

View Item View Item